# SDR ASOA20140306031R

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 35,900 hours, 27,047 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN UNUSUAL ODOR IN COCKPIT WITH BLEED 1 LEAK MESSAGE.  F/A REPORTED UNUSUAL NOISE IN CABIN.  MX FOUND LOOSE DUCT AND SECURED THE DUCT TO HEAT EXCHANGER WITH OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
